# SDR SWIA2019080746153

- Difficulty date: June 18, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 40,374 hours, 35,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 364 FRAME-TO-INTERCOSTAL ATTACH "T" FITTING FOR STRINGER 26R'S INTERCOSTAL HAS CORROSION BETWEEN THE BOLT HOLES ON THE INBOARD SIDE OF STRINGER 26R. (C-CHECK) RO: 08/04/2019 REMOVED AND INSTALLED NEW FS 364 FRAME-TO-INTERCOSTAL ATTACH "T" FITTING FOR STRINGER 26R'S INTERCOSTAL IAW SRM.
